acne

  • acne

    Question created 8 months 3 weeks ago

Answers

  • According to this site, 0.16% of reported MTX side effects, is acne.
    http://www.ehealthme.com/ds/methotrexate/acne/
    As an immunosuppressant, MTX can increase infection likelihood, thus promoting occurrence of acne, or exacerbating an existing one. Also, it is plausible that MTX has an effect on lipid constitution-as it does so on malignant cells. Most crucial is that bacterial infection be prevented; lesions not to be hand -manipulated, or by using antiseptic preparations, or treated if it occurs! Also a healthy high fibre diet( and pre and probiotics) is helpful- positively affecting gut flora
    Dr Hana Fayyad, pediatrician ( Maria Jasmine Freeman, author of The Cross Of Menopause-Immolation).

    0 likes -

    asked 8 months 3 weeks ago

Follow the Question

Log in or register to follow the question

Answer this Question

Log in or register to answer this question.

0 likes

Group(s)